You are not currently logged in.
Access JSTOR through your library or other institution:
Review: Review: Untitled: Mathematical Economics by R. G. D. Allen
Reviewed Work: Mathematical Economics by R. G. D. Allen
Review by: Carl F. Christ
Journal of Farm Economics
Vol. 40, No. 4 (Nov., 1958), pp. 971-974
Stable URL: http://www.jstor.org/stable/1234785
Page Count: 4
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.
Journal of Farm Economics © 1958 Agricultural & Applied Economics Association